# SDR AALA201707069031

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 22,742 hours, 9,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  PLASTIC EXIT SIGN COVER ON SIDE OF GALLEY SERVICE DOOR IN FORWARD GALLEY IS MISSING.  REPLACED EXIT SIGN LENS COVER AT FWD GALLEY SERVICE DOOR. CKS GOOD.
